Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 25, 2016, 4:26 PM CDT for Clark County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 4:26 PM CDT (21:26 UTC)
- Expired
- May 25, 2016, 5:15 PM CDT
- In force
- 49 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Clark County, WI
The radar
The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
225
WUUS53 KARX 252126
SVRARX
WIC019-252215-
/O.NEW.KARX.SV.W.0008.160525T2126Z-160525T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
426 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
* UNTIL 515 PM CDT
* AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
FAIRCHILD...OR 20 MILES NORTHWEST OF NEILLSVILLE...MOVING NORTHEAST
AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
THORP AROUND 455 PM CDT.
GREENWOOD AROUND 505 PM CDT.
OWEN AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LONGWOOD...RESEBURG...WILLARD...WITHEE AND EIDSVOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4480 9041 4465 9092 4494 9092 4503 9062
4503 9059
TIME...MOT...LOC 2126Z 239DEG 19KT 4476 9091
HAIL...1.25IN
WIND...<50MPH
$$
DAS4 follow-up statements
212
WWUS53 KARX 252136
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT WED MAY 25 2016
WIC019-252215-
/O.CON.KARX.SV.W.0008.000000T0000Z-160525T2215Z/
CLARK WI-
436 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN CLARK COUNTY...
AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
THORP...OR 21 MILES NORTHWEST OF NEILLSVILLE...MOVING NORTHEAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
THORP AROUND 455 PM CDT.
GREENWOOD AROUND 500 PM CDT.
OWEN AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LONGWOOD...RESEBURG...WILLARD...WITHEE AND EIDSVOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4480 9041 4469 9092 4494 9092 4503 9062
4503 9059
TIME...MOT...LOC 2136Z 234DEG 20KT 4481 9085
HAIL...1.00IN
WIND...<50MPH
$$
DAS386
WWUS53 KARX 252152
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT WED MAY 25 2016
WIC019-252215-
/O.CON.KARX.SV.W.0008.000000T0000Z-160525T2215Z/
CLARK WI-
452 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN CLARK COUNTY...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
THORP...OR 21 MILES NORTH OF NEILLSVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
OWEN AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LONGWOOD...RESEBURG...WITHEE...EIDSVOLD AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4480 9041 4477 9088 4494 9092 4503 9062
4503 9059
TIME...MOT...LOC 2151Z 239DEG 19KT 4485 9075
HAIL...1.00IN
WIND...<50MPH
$$
DAS341
WWUS53 KARX 252159
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT WED MAY 25 2016
WIC019-252215-
/O.CON.KARX.SV.W.0008.000000T0000Z-160525T2215Z/
CLARK WI-
459 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN CLARK COUNTY...
AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWEN...OR 23
MILES SOUTHWEST OF MEDFORD...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
OWEN AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LONGWOOD...RESEBURG...WITHEE...EIDSVOLD AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4480 9041 4477 9088 4494 9092 4503 9062
4503 9059
TIME...MOT...LOC 2159Z 245DEG 18KT 4490 9068
HAIL...1.00IN
WIND...<50MPH
$$
DAS924
WWUS53 KARX 252209
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 PM CDT WED MAY 25 2016
WIC019-252219-
/O.EXP.KARX.SV.W.0008.000000T0000Z-160525T2215Z/
CLARK WI-
509 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK COUNTY WILL
EXPIRE AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4480 9041 4477 9088 4494 9092 4503 9062
4503 9059
TIME...MOT...LOC 2205Z 239DEG 19KT 4490 9068
$$
DASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:08 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 25, 3:08 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 308 PM CDT WED MAY 25 2016 .SHORT TERM...(Tonight thru Thursday night) Issued at 308 PM CDT Wed May 25 2016 Main fcst concerns this period are SHRA/TSRA chances thru the period, highs Thu. 18Z data analysis had low pressure near the ND/SD/MN, with a warm front southeast of the low into southeast MN and southern WI. WV imagery showing several shortwaves rotating northeast across the Upper Midwest. One of them aiding the lower level forcing/lift/ moisture transport over the warm frontal boundary, with a band of SHRA/TSRA rotating north across the fcst area early this afternoon. Temps cool into the 60s with the rain. Outside the rain areas, early afternoon temps in the mid 70s to mid 80s. No issues noted with 25.12Z model initializations, though would like a little tighter overall consensus that what was seen in this morning's runs. Solutions quite similar for tonight/Thu as a stronger shortwave troughing moves across the northern plains and to north of MN by 00Z Fri and hgts rise over the region behind it. NAM trends as a outlier tonight swinging a stronger piece of shortwave energy across southern MN into northwest WI by 12Z Thu. Better detail agreement for the shortwave ridge axis to move east of the area Thu night with strengthening southwest flow ahead of the next wave/low into the central/southern plains. Given the detail differences early on, short-term fcst confidence is average this cycle. In the short term, shortwave energy moving across the area this afternoon will exit east rather quickly this evening. Any SHRA/TSRA with these features to exit the fcst area rather quickly this evening with what should then be a rather quiet, convection-free period across the fcst area tonight. However, various models continue some form of weak 850-700MB warm advection/moisture transport across the fcst area thru tonight into Thu. This moreso with the NAM and its stronger shortwave across southern MN into northwest WI overnight. Model soundings showing 500-1500 J/KG of MUcape remains over the area tonight, with potential of little to no CIN when lifting 850-800MB parcels. Will continue with a generally dry fcst behind the departing wave this evening. Cannot rule out NAM's solution for later tonight as WV imagery did show a rather strong shortwave near the Black Hills at 18Z. Will leave the 20-30% SHRA/TSRA chances after midnight for now. If NAM is more correct with what would be stronger lift/divergence aloft, a few of any TSRA later tonight could be strong. Otherwise cape/shear would only support more general TSRA. Continued a dry fcst Thu morning behind what would be any passing waves from late tonight. Cape progged to build over the area Thu afternoon. Any lower level thermo-dynamic forcing looks to be weak, with area under the right exit region of a 60-80kt 250-300MB jet max much of the afternoon. Limited bulk of any SHRA/TSRA chance Thu afternoon to after 21Z and only 20-30%. Shear remains marginal at best for any severe storms Thu afternoon. Lack of support aloft and the shortwave ridge axis overhead not favorable for severe storms either. Shear increases Fri night as the 850-500MB ridge axis passes. Lower level moisture transport/theta-e convergence and thermo-dynamic forcing increase as well. Model soundings showing at least 500-1000 J/KG cape persisting thru Thu night with at least NAM indicating little to no CIN when lifting 850-800MB parcels. Limited SHRA/TSRA chances early Thu evening the continued the trend toward 40-70% later Thu night as PW values increase back toward the 1.5 inch range. SWODY2 with potential of marginal severe TSRA looks to apply more to Thu night. Lastly, with much of Thu looking dry and more of a party cloudy day, deeper mixing expected. 850MB temps Thu afternoon in the 15C to 18C range supporting highs in the mid to upper 80s. With dew points in around 60 to 65F, Thu to feel quite summery. Blend of the numerical guidance has lows/highs for tonight thru Thu night well trended. .LONG TERM...(Friday thru Wednesday) Issued at 308 PM CDT Wed May 25 2016 For Friday thru Saturday night: Main fcst concerns this period are SHRA/TSRA chances thru the period. Previous forecaster described it as a noisy pattern to end the week into the weekend and that still fits. Decent agreement among 25.12Z models for strong mid level troughing to be over the central/ northern plains Fri, with deep south/southwest flow over the Upper midwest ahead of it. Models then slowly lift this trough northeast toward/into the Upper Midwest Fri night thru Sat night. Trend favors a compromise of the earlier runs on the trough lifting into the region by Sat night. Fcst confidence in the Fri thru Sat night period is average this cycle, as plenty of small scale detail differences to impact sensible weather. Fri thru Sat night continues to shape up as a period of several surges of moisture transport/theta-e convergence in deep south/ southwest flow ahead of the trough slowly lifting northeast from the central plans. Timing details will be everything on the associated SHRA/TSRA chances with the various rounds of increased lower level thermo-dynamic forcing expected to lift across the region. These timing details we don't know yet, but much of the Thu thru Sat night expected to be a wet period. Model/ensemble consensus SHRA/TSRA chances in the 40-60% range across much of the fcst area much of this period look reasonable at this time. As timing details come into focus, a couple of these periods likely to end up with higher rain chances and a couple with lower rain chances. MUcapes of 500- 1500 J/KG progged over the area, at least during the afternoon/ evening hours, with shear mainly on the weaker side and not supporting organized severe TSRA. However, cannot rule out strong to isolated severe storms either of the afternoons/evenings. More clouds much of this period will keep lows on the mild side and highs similar to those of today. Used a blend of the numerical guidance highs/lows for Fri thru Sat night. For Sunday thru Wednesday, days 4 to 7: Main fcst concerns this period are continued SHRA/TSRA chance thru much of the period. 25.00Z/25.12Z medium range model runs in good agreement for a stronger shortwave trough to be passing across the region Sun then shortwave ridging to build across Mon. Models remain in surprisingly good agreement for another strong shortwave trough to move into the northern plains Tue and into the Upper Midwest Wed. Given decent model agreement but sensible weather outcomes dependent on difficult to predict meso-scale features, fcst confidence for days 4-7 is average this cycle. Sfc low thru mid level trough progged to slowly move east of the region Sun. Continued SHRA/TSRA chances Sun, highest over the northeast end of the fcst area, reasonable under deeper cyclonic flow and cooler temps aloft. Mon would trend to be a dry day under a weak sfc high pressure ridge and the shortwave ridging aloft. However models showing plenty of lingering moisture over the area along with returning lower level moisture transport/warm advection ahead of the next low/troughing developing the plains. Small consensus SHRA/TSRA chance on Mon okay for now. Lower level moisture/forcing/lift would then continue increasing over the region Tue in to Wed, ahead of the next stronger shortwave moving east across the northern plains. Cannot argue against the continued consensus SHRA/ TSRA chances out there on days 6/7. General southwest flow aloft thru the period continues to support Sun-Wed temps or two above normal. Model/ensemble consensus has these well trended for now. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1239 PM CDT Wed May 25 2016 Fairly active weather through the next 24 hours. Currently watching a mid-level trough and associated shra/ts moving northeast across northeast IA/southeast Mn early this afternoon. This wave and associated shra/thunder should clear the KRST/KLSE TAF sites by early this evening. Another wave of low pressure moves through after midnight into Thursday morning and is expected to bring in scattered shra/ts activity. Will also have to contend with mvfr/occasional ifr vis/cig conditions. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM....RRS AVIATION.....DAS
Hazardous weather outlook, May 25, 2:49 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 249 PM CDT WED MAY 25 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 054-061-261200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-LA CROSSE-CRAWFORD-GRANT- 249 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA LATE THIS AFTERNOON. A FEW OF THE STORMS COULD BECOME STRONG BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. HAIL TO 1/2 INCH...GUSTY WINDS AROUND 30 MPH...BRIEF HEAVY DOWNPOURS AND LIGHTNING ARE THE MAIN THREATS. THE THREAT WILL DIMINISH BY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OCCASIONAL THUNDERSTORMS ARE FORECAST THROUGH THE HOLIDAY WEEKEND AND INTO EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER APPEARS LIMITED BUT A FEW STRONGER STORMS ARE POSSIBLE FROM TIME TO TIME THURSDAY NIGHT INTO SATURDAY. GUSTY WINDS...LIGHTNING...AND HAIL ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-034-042>044-053-055-261200- TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-RICHLAND- 249 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A PERIOD THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON. ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREATS DAMAGING WINDS AND LARGE HAIL. MANY OF THE STORMS WILL BE WEAKER...WITH HAIL TO 1/2 INCH...GUSTY WINDS AROUND 30 MPH...BRIEF HEAVY DOWNPOURS AND LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OCCASIONAL THUNDERSTORMS ARE FORECAST THROUGH THE HOLIDAY WEEKEND AND INTO EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER APPEARS LIMITED BUT A FEW STRONGER STORMS ARE POSSIBLE FROM TIME TO TIME THURSDAY NIGHT INTO SATURDAY. GUSTY WINDS...LIGHTNING...AND HAIL ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT
In the hours before
Local storm report, May 25, 3:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
345 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL CASTLE ROCK 43.05N 90.53W
05/25/2016 E0.25 INCH GRANT WI PUBLIC
&&
DANBLocal storm report, May 25, 3:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
349 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 N BIG FLATS 44.18N 89.81W
05/25/2016 E0.88 INCH ADAMS WI LAW ENFORCEMENT
&&
DBLocal storm report, May 25, 3:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
353 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL ADAMS 43.96N 89.82W
05/25/2016 E1.00 INCH ADAMS WI TRAINED SPOTTER
TRAINED SPOTTER REPORTED ONE INCH SIZE HAIL IN ADAMS.
&&
MICHAELHLocal storm report, May 25, 4:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL ADAMS 43.96N 89.82W
05/25/2016 E1.00 INCH ADAMS WI PUBLIC
COVERED THE GROUND
&&
DANBLocal storm report, May 25, 4:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
409 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL MAUSTON 43.80N 90.08W
05/25/2016 E1.25 INCH JUNEAU WI PUBLIC
PUBLIC ESTIMATED HALF DOLLAR SIZE HAIL IN MAUSTON. REPORT
RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
MICHAELHSpecial weather statement, May 25, 4:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 422 PM CDT WED MAY 25 2016 WIZ017-029-252200- TAYLOR-CLARK- 422 PM CDT WED MAY 25 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN TAYLOR AND NORTHWESTERN CLARK COUNTIES... AT 422 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR STANLEY TO 8 MILES NORTH OF FAIRCHILD. MOVEMENT WAS NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... THORP...JUMP RIVER...RESEBURG...WITHEE...GILMAN...LUBLIN...EIDSVOLD... HANNIBAL...JUNCTION...THE MILLER DAM FLOWAGE...THE BLUE SWAMP...POLLEY...AND DONALD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4502 9053 4469 9092 4538 9092 4538 9077 TIME...MOT...LOC 2122Z 210DEG 30KT 4499 9099 4472 9091 DAS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:16 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Vernon | 30 min |
| May 25, 2:11 PM CDT | Special Weather Statement | ARX | Richland | 34 min |
| May 25, 2:14 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 46 min |
| May 25, 2:51 PM CDT | Special Weather Statement | ARX | Juneau | 24 min |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 30 min |
| May 25, 3:08 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 22 min |
| May 25, 3:09 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 36 min |
| May 25, 3:26 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 49 min |
| May 25, 3:34 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 41 min |
| May 25, 4:22 PM CDT | Special Weather Statement | ARX | Taylor | 38 min |
| May 25, 4:43 PM CDT | Special Weather Statement | ARX | Trempealeau | 32 min |
| May 25, 5:14 PM CDT | Special Weather Statement | ARX | Jackson | 31 min |
| May 25, 5:40 PM CDT | Special Weather Statement | ARX | Adams | 35 min |
| May 25, 5:53 PM CDT | Special Weather Statement | ARX | Clark | 37 min |
| May 25, 6:17 PM CDT | Special Weather Statement | ARX | Clark | 28 min |
| May 25, 6:42 PM CDT | Special Weather Statement | ARX | Adams | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.